# SDR AALA201907299025

- Difficulty date: July 26, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- Aircraft time: 62,142 hours, 10,264 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Sensor
- Part number: 8901314
- Condition: Unreliable
- Location: Lt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS LEFT ENGINE THRUST LEVER BINDING. LAGS RIGHT ENGINE ALL THE TIME. LT ENGINE SLOW TO ACCEL AND SLOW TO DECEL. MAINTENANCE RAN THE ENGINE AND CONFIRMED THAT THE LT ENGINE FAILS THE ACCELERATION CHECK. MAINTENANCE ACCOMPLISHED FIM 73-21-00-815-803. REMOVED AND REPLACED CIT SENSOR IAW AMM 73-21-02. ALL OPS CHECKS GOOD.
